# SDR DALA14028423153

- Difficulty date: May 2, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 32,193 hours, 16,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR PLATE AFT PAX CABIN, FRAMES 69-70 AT STRINGER 23 RT MEASURE ARE L=0.200", W=0.150", D=0.002", APPROX SSI  534147.  REPLACED SHEAR AND FASTENERS LOCATED AFT PAX CABIN FR 69 TO FR70 AT LEVEL STR 23, RT IAW SRM A319 51-72-11 AND DWG  D53474180 JOB COMPLETE.
